Lower Age Limit: Advisory 12 YearsStorage Information
Protect from moisture and heat.
Do not store above 25?C
AmbientPreperation and Usage
Read enclosed leaflet carefully before use.
Dosage: For oral use. Dissolve tablets in water before taking. Adults and children aged 12 years and over: 1-2 tablets every 4-6 hours with a maximum of 8 tablets a day.Safety Warnings
Can cause addiction for three days use only
If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
Do not give to children under 12 years.
Warning: Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor.
Each tablet contains 383mg of sodium. Consult your doctor before taking this product if you have high blood pressure or need a low sodium diet.
Keep out of the sight and reach of children.
Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel.
See the leaflet inside for more information.
Net Content: 32 x Soluble TabletsIngredients
Each effervescent tablet contains: Active ingredients: Paracetamol 500mg and Codeine Phosphate Hemihydrate 8mg
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.